# SDR ASAA9880086

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Condition: Out Of Adjust
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - AFTER ARRIVAL OF FLIGHT 173, CREW REPORTED THE FLIGHT COMPARTMENT LT SLIDING WINDOW WOULD NOT OPEN.  ADJUSTED WINDOW GUIDE PIN IN TRACK AND OPERATED NORMALLY.  (M)
